MAUDE Adverse Event Report: Respironics, Inc. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

Respironics, Inc. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DEX500S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The manufacturer received information alleging pulmonary sacroidosis.No medical intervention was required by the patient.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key18122736
Report Number2518422-2023-30039
Device Sequence Number12516731
Product Code BZD
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDEX500S13
Device Catalogue NumberDEX500S13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown